# SDR AWXA200601077

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679912
- Part serial: 107
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED 4 CRACKS, .063 INCHES, ON THE BOTTOM OF THE NR 1 SLAT SKIN OUTBOARD OF THE INBOARD MAIN TRACK.  MAINTENANCE REPAIRED THE BOTTOM SKIN OF THE NR 1 SLAT OUTBOARD OF THE INBOARD MAIN TRACK IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.
